# SDR ASAA2023040342694

- Difficulty date: April 3, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 56,733 hours, 16,978 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 40F8HT
- Condition: Inoperative
- Location: Flight Deck
- Part time: 30,328 hours, 9,010 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

F/O RADAR WX+T SWITCH INOP. GROUNDED - YES. WEATHER RADAR CONTROL PANEL REPLACED, OPS NORMAL.REF B737-800 AMM 34-43-91-400-801.
